# SDR COMA9810110

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: GTCP36150AA
- Condition: Smoking
- Location: Empennage
- Part time: 6,968 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK FILLED WITH SMOKE DURING PRE-FLIGHT INSPECTIONS, APU WAS OPERATING, NO PASSENGERS ON BOARD.  DEFERRED APU PER MEL 49-00-1.
